ETHICON INC. EB EXC GRN 4X30IN 5 S/A V-37; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
MB66G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported patient underwent an unknown procedure on (b)(6) 2023 and suture was used.The suture was broken when the surgeon attempted to sew the tissue.The customer feedback that the suture broke easily when it was pulled slightly.Changed another one to complete the surgery.There is no report on patient's injury.No additional information could be provided.The lot of ip is unavailable.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental.Medwatch will be sent.Please provide the lot number.What is the procedure's name? information requested is unknown.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 11/28/2023.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.The returned sample revealed that it was received one empty folder, four needle-suture pieces, and four suture pieces.The product code is single armed.During the evaluation of the conditions of the returned sample, the suture pieces were examined, and the extremes were noted to be cut probably caused by a surgical instrument.In addition, a knot and fluids on the surface were observed.The condition of the samples received indicates improper handling of the device and no functional test was performed.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.